# SDR IXXA20150101036

- Difficulty date: September 11, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Stringer
- Part number: 1811T31006
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 7 BETWEEN RIB 1L & 1R OUT OF LIMITS.  REPAIRED CORROSION ON STRINGER 7 BETWEEN RIB 1L & 1R IAW 47089REA02.
